# SDR FDEA201811093169

- Difficulty date: November 9, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: AEU0311400REVZ
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD DELAMINATED, STA 475 TO STA 495 AT RBL 17 AND NEEDS TO BE REPLACED. REMOVED AND REPLACED FLOORBOARD IN REF TO DWG SRZ-25-005.
